RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 17:55, Функциональные пространства, Moscow, Steklov Mathematical Institute of RAS
 


Неравенство Никольского для алгебраических многочленов на отрезке

M. V. Deikalova

Ural Federal University
Materials:
Adobe PDF 122.9 Kb

Number of views:
This page:76
Materials:34


Materials: abstract.pdf (122.9 Kb)

References
  1. V. V. Arestov, M. V. Deikalova, “Neravenstvo Nikolskogo dlya algebraicheskikh mnogochlenov na mnogomernoi evklidovoi sfere”, Tr. IMM UrO RAN, 19, № 2, 2013, 34–47  mathnet; V. V. Arestov, M. V. Deikalova, “Nikol'skii inequality for algebraic polynomials on a multidimensional Euclidean sphere”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 9–23  crossref  mathscinet  isi


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018